# SDR SIMA200805003

- Difficulty date: February 13, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 16,263 hours, 14,545 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rod End
- Part number: NAS65947
- Condition: Corroded
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4632, CREW REPORTED STABILIZER VIBRATION DURING CLIMB.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED W/C 12-20-01 VIBRATION AND FOUND RUDDER ROD END BEARING GREASE COVER AND CORRODED.  REPLACED ROD END IAW EO EM-55AD-201R6.  ALL CHECKS GOOD AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
